Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

migranes

what is the difference between a headache and a migrane? (I have had an almost unbearable headache for about 2 days now- tylenol helps for 15-20 minutes... but then it starts up again.) I can't sleep, I can barely hold my head up. Restricting myself to quiet and darkness isn't really an option with my 2 year old son and night-working husband. any suggestions/similar experiences with your pregnancy? I'm about 15 weeks.

Answer Question
 
Anonymous

Asked by Anonymous at 12:11 AM on Sep. 5, 2009 in Pregnancy

Answers (5)
  • abellvalerie

    Answer by abellvalerie at 12:16 AM on Sep. 5, 2009

  • sounds like a mirgrain to me try to get someone to take ur son for a few hrs or a nite so u can rest and try taking extra strength tyenol...i have horriable migrains and been dealing with them for a long time and the pain meds i have i cant take now with being preg i find a warm or cool shower with no noise and a dark room help also dont burn any kind of candles or use any kind of air freshener if u drink soda, coffee, or tea cut back and eventually stop drinking it the caffeen makes migrains worse also watch surgar intake, try to eat little meals through out the day a low blood surgar can also cause them
    rainmommy

    Answer by rainmommy at 1:17 AM on Sep. 5, 2009

  • Sounds like a migraine to me, too, but talk to your doctor. Apparently Tylenol with codeine can be prescribed to pregnant women for that. It might help.
    Bluedragn8

    Answer by Bluedragn8 at 4:42 AM on Sep. 5, 2009

  • sounds like a migrane to me...i have them also and im 21 wks....my doc told me i can take excedrine migraine....its the only thing over t he counter that has helped mine even before i was pregnant...id call your doc and ask them if its okay for you to take...it works fast and last too
    maddie12284

    Answer by maddie12284 at 2:25 PM on Sep. 5, 2009

  • i wouldnt recomand excedrin it has asprin in it and ur not suppose to take asprin...excedrin was what i took when i ran out of script meds but i had to quit takeing them do to the asprin in them if ur mirgrain last more tahn 2 days u might want to go to the dr and have them give ya a shot...the shot is a miricle it takes the pain away instently i cant tell u what they use b/c every time i get one its a diff med it depends on the dr
    rainmommy

    Answer by rainmommy at 12:41 AM on Sep. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN